# SDR SIMA20150516004

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 26,471 hours, 22,194 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON DESCENT CREW RECEIVED EICAS LAVATORY SMOKE WARNING.  THE FLIGHT ATTENDANT FOUND NO TRACES OF FIRE OR SMOKE IN THE LAVATORY.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMER & LANDED WITHOUT INCIDENT.  CFR CLEARED THE ACFT TO TAXI.  LAVATORY SMOKE INDICATION INFLIGHT.  NO ORDER NOTED.  R & R SMOKE DETECTION PANEL IAW AMM 26-14-02.  OPERATIONS CHECKED GOOD.
